# SDR 96ZZZX1721

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 6,487 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR, FOUND AIR SEAL CRACKED AT SEAL FLANGE.  CRACK RESULTED IN .025 INCH DEFLECTION OF SEALING FLANGE AND CORRESPONDING LOSS OF TURBINE SECTION COOLING AIR AROUND ENTIRE DIAMETER OF SEAL CAUSING SECONDARY DAMAGE TO TURBINE SECTION COMPONENTS.  THIS IS A CRITICAL SERVICE, LIFE-LIMITED COMPONENT.  LIMIT - 20,000 CYCLES.  TOTAL CYCLES, 7,920.
